# SDR HEEA079327

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Screw
- Condition: Corroded
- Location: Lube Pump Adjust
- Component: Transmission, 763510950004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX LUBE OIL PUMP ADJUSTMENT SCREW CORRODED.
